Olanzapine withdrawal effects

Common Questions and Answers about Olanzapine withdrawal effects

zyprexa

How long do you need to stay on Olanzapine after a psychotic episode brought on by drug abuse mainly cannabis. My 19 year old son was on 20 mg/day in March 2012 and getting tapered off gradually . Now on 5mg/day for 2 weeks and then 2.5mg/day for 2 weeks and then nothing.That would be about 10 months on Olanzapine. His psychosis has disappeared but we are worried that it might return and how would we be able to tell the difference between withdrawal or psychosis returning.
Will Olanzapine help with withdrawals from Oxycodone. I am down to 10mg of Oxy and it has been a fight for me.. I did wean myself off Hydrocodone which made me happy but then I got on oxy 30 mg and have reduced my dosage. Will this medicine help me.
If you put into google floxetine and olanzapine side effects there is a part on skeletal problems it can cause. I take this medication for anxiety, pychosis and obessive complusive disorder predominately obsessions, I know, quite alot going on. Like you I have some strange experiences with and without these drugs, I feel like my mind is full of electricity.
Hi, I was recently prescribed olanzapine for opiate withdrawal. My doctor gave me this so it wouldn't look sketchy on my parent's insurance bill and its not addictive. The things my doctor told me and the things my pharmacist aren't really the same. What can I expect? Can anyone help?
(still dealing with it, right now i am suffering from severe sleep deprivation and some really wierd symptoms like confusion, memory loss, severe inattention, etc.....look up zyprexa side effects and withdrawal, it can do some really messed up stuff to you. But on the other hand, not everyone reacts that way.
What would the withdrawal symptoms be? I read somewhere that you can die so I was wondering if anyone knew what would actually happen.
My various GPs were happy that I was taking it as little as possible but even when I went to them with diarrhea nausea, restless legs and arms, night sweats, extreme exhaustion and a horrible heaviness, none of them mentioned that it could be tramal withdrawal. I would often improve during the day after taking tramal in the morning and would be at my best later in the day. I finally worked it out myself (no surprise to most of you, I'm sure).
I have expierenced extremely disturbing anxious thoughts, sleep disturbances, ringing in my ears and a dry mouth while trying to come off zyprexa and am worried that this drug most definitely has withdrawal effects. Can you please tell me why the leaflet that comes with this drug says that it is not suitable for people with narrow angle glaucoma?
If you stopped the medications abruptly those are typical withdrawal symptoms. It is dangerous to do that. If you are concerned about side effects or that they aren't working as they should speak to your psychiatrist. If you are ever authorized to go off any medication follow their exact titration schedule. I had this happen before recovery and I had some similar experiences so I would be careful and follow through in this manner.
I seriously dont think you can get withdrawal from olanzapine i have been on it for 10 years i started around 10m mg and have tapered off t o2.
Hi I have started to tapper off olanzapine because of the weight gain, I have noticed that after just a week on the reduced amount I have started to have sleep problems, I am finding it harder and harder to get to sleep, then when I do get to sleep I am waking through the night, could this be the reduction in the med and what should I do if anything, im not due to see me pdoc until 1 june when I would be fully off this med.
my child has general development delay, since aged 12 suffered a breakdown of some kind. and now has child psychosis and currently taking olanzapine 10 mg. Her moods vary from very good to moody, delusions, temper outburst, withdrawal, extremely tired and not making sense when talking. What side effects does this drug have, are they doing more damage to her, do any vitamins help and which ones should she take? I am having sleepless nights just thinking about her, will she ever recover.
It could be a lot of things but I just want to say that olanzapine's drug metabolism is increased with fluvoxamine which could cause increased adverse effects regarding the olanzapine. Like you leg pain could be caused by extra restlessness caused by increased drug matabolism regarding the interaction with both drug or simple adverse reaction from olanzapine that can get worse by increased drug metabolism.
It sounds like a withdrawal syndrome. The best guess at this point is that you are not taking enough prozac to cover the Paxil withdrawal, and going up to 20 mg. a day, or a little more, might give you immediate relief. Talk to your doctor about this possibility. It is a good medication and when you stop it eventually, it is much easier than Paxil. The effect of Prozac as a continuation of Paxil is almost immediate..you don't have to wait for its positive effect.
We were wondering if some of these symptoms were from withdrawal of the Geodon or side effects of the new medication, Clozaril? I’ve also read online in some chat rooms of people having awful withdrawal symptoms getting off Geodon. Do you know of anyone diagnosed with bipolar disorder who has been able to get off all medications entirely?
I found Seroquel to be a helpful antipsychotic and it had mood stabilization effects as well. It was somewhat sedating for me and I had to take it twice a day. For myself 300 mg. was the lowest effective dose and I believe that's true in general but you could ask your psychiatrist as perhaps they intend to raise it.
It has been about 4 weeks, the first two weeks I was in a panic, scared and having some withdrawal symptoms. Now the last couple of weeks I am mainly depressed, i am having some moments of light but they are minimal, fake it until you make it is what i am doing, merely exsisting.
I would generally prefer to not be on any medication unless it is necessary since it can produce side effects (I gained a lot of weight from olanzapine), imposes restrictions (like no alcohol, which I admittedly enjoy), is expensive even with insurance, and I feel better without it (though I have yet to try the newly prescribed medications).
Oh dear, don't taper faster than your doc said to. That's probably making things MUCH worse. Opiate withdrawal can be dangerous if done too quickly. I would increase your dose a little bit to be closer to the schedule, hopefully enough to stop the shakes, and then follow the schedule from there. In fact, you should call your primary care doctor and tell them what's been happening, and ask them how to proceed.
I have even had trouble with drugs/alcohol ever since I turned 18, I did go to a psychiatrist about 4 months back and told him I suspect I have ADD and he told me that there is every possiblity that I might have it, but the trouble is that I was at that point addicted to Pain Narcotic medication viz Codeine so we tried treating that first and then this psychiatrist went to Europe for lectures and other stuff for 3 weeks, he gave me 'Olanzapine' which I had taken 4 years back when I had truoble
Hi, well a quick background.. back in high school (this was like 12 years ago) I started getting addicted to various drugs including OTC drugs like DXM, dramamine/benadryl.. after a few years I stopped it all EXCEPT diphenhydramine. I have no explanation for why this one stuck with me, I suppose because it's so easy to get? Now when I say "extreme" long-term abuse I mean extreme. I've been through periods of 80-100 pills nightly (25 mg each) and now I limit it to 40-50-ish.
But taken at lower dosage, folks found it to be a decent sleep aid, with less chance for withdrawal side effects of most anti-depressants.
Another study that compared the efficacy and TEAS rates for olanzapine monotherapy, placebo, or a combination of olanzapine plus fluoxetine found a TEAS rate of 6% in the latter group; however, this switch rate did not differ from the placebo group53. Consistent with these findings, analyses of pooled data from databases of pharmaceutical industry research show that mood switches occur in 3.7% of patients treated with SSRIs33.
remain like this, though except it's the AD which needs a change. The pharmacist says it has no side effects. This is expected because nobody knows what is BP like. Also it's produced locally, so its brochure says the same. One pdoc told me it has side effects, of course it has, aspirin does too. Pls I need a RIGOROUS proof that it should not be used for BP. It has been used for centuries for mild to moderate depression.
My doctor discussed possibly putting me on welbutrin. I am SCARED TO DEATH of two side effects I was told welbutrin can cause. 1. seizures 2. weight gain Can anyone here put my mind at ease?
One was on Olanzapine ...which is famous for causing high blood sugar and the other one was on Zopiclone. And to top it off, when taken together, Actos causes the levels of Zopiclone to go up. They used non-responders who were probably interferon resistant, they didn't use the best insulin sensitizer and they allowed patients to take meds that could increase their blood sugar (therefore increasing the insulin resistance).
Theres a long abstract about exposure to H2S and its health effects. Its everything we're experiencing. Does anyone know if H2S is a metabolic end product or part of some pathway and eventually converted to something else and excreted?
MedHelp Health Answers